... They make it so difficult on this site to even post a message, here goes...I took Forteo for only 4 months but started having problems within a month, shots into stomach caused swelling and hardness, so changed to thighs both legs, then they swelled and hardened. Still have a huge stomach and both upper legs are larger and harder then before I started the meds. My... (0 replies)
... If I'd known then what I know now, I wouldn't make the same mistake, nor we're there message boards like these to communicate and learn from and with other patients. ... (4 replies)
... I'm 57 years old and very active (I work with horses). I have been on medications for osteoporosis for approximately the past 8 years. The first 4 yrs. or so I took Actonel and when it became too expensive, I started taking Alendronate 70 mg. - once weekly for the past 4 years (give or take). I never had any side effects from either medication. After having my last bone... (14 replies)
... I am so sorry to hear you had that stomach flu bug - my mom and sister had it and it was very hard on both of them! Also, sorry to hear about your refrigerator breakdown - what a terrible time for that to happen! Glad to hear it's all good now though! How is your mom doing?
I am encouraged to hear that your friend's doctor at least acknowledges the absorption problems... (12 replies)
... With everything going on, I neglected these message boards and plenty of other things I normally do until the holidays were over. ... (12 replies)
... Today I got a message from my specialist that so far no patients were reporting muscle spasms and it's not a reported side effect. ... (6 replies)
... stories are almost identical. I think for the moment, our best bet is to be grateful we found these message boards so we can check in every day to get the advice our doctors are keeping to themselves. ... (4 replies)
... Hi Taape, Thank you so much for replying to my message. My first fracture healed after a number of weeks in 09. I had pain as soon as it happened. I slept in the recliner chair while it healed as it was too painful to lie down. My second fracture is higher up. I'm going to see the spinal Dr. again this fri. I'm in hopes that he'll set up a appointment with the surgeon. I'll... (9 replies)
... First of all, I never had osteoporosis - just slight osteopenia, and never had any fractures or serious symptoms, but I thought my story might be worth reading. The disease does run in my family.
I increased my bone density from 85% to 95% (normal) by doing the following:
- Eliminating most dairy products, especially milk and ice cream. I still eat cheese and yogurt.
-... (6 replies)
... OMG ! I am so interested in what you've said. I took Actonel for 7 years, stopped 6 months ago. I used to get a very dehydrated feeling in my throat ! D Now I recently broke out with oral thrush whcih extended to my throat, causing nausea. The feeling with the thrush is very similar to that dry feeling I used to get from Actonel. As a matter of fact, Actonel basically dried my... (6 replies)
... I am new to this message board and to message boards in general. I was diagnosed with osteoporosis within the last week after getting a dexascan. ... (6 replies)
... mmy like I was hungry but I wasn't. Then this morning I got up and my left leg at the top is hurting and feels sore to touch. I have called the doctor and left a message I have no desire to be on this medication. I am going to stay with caltrate D and vitamin D and exercise. ... (6 replies)
... I would suggest you contact your doctor or leave a message for the weekend doctor covering before you take another pill. I took one Fosamax pill and my stomach was on fire. ... (8 replies)
... d vertebrae fusions in place and some artificial discs have been cemented in place. I don't know if I can refer you to a website here but I'll send you a private message if I can figure out how to with the information. ... (13 replies)
Some of them actually make a bundle. Unfortunately, that was never me.
Anyway, I just sent you a message. See if you can read it.
Hang in there!
Carol (22 replies)
... Wow. That was incredible. Technical writers should make alot more money than whatever they make. Ok. Clicked and saved.
My husband says that I am going to drive myself crazy. I certainly don't want to drive you crazy too. My real concern is that so many doctors (really 5) have said that they don't see anything wrong with my husband's fusion. This is some scarey... (22 replies)
... Hi C:
I don't want to loose touch with you. When you say enable "private messaging in the control panal" do you mean on my computer or on the health board? All of my husband's records went up to Dr. G today to his intake assistance named Sylvia. She is also very nice.
Everyday, I go to work and, on the drive home, I start to think how horrible the day must have been... (22 replies)
... I tried sending you a message but you are not set up for it. You should be able to enable private messaging in your control panel. ... (22 replies)
... Hi AT. Thanks for replying to my post, and for the encouraging words. :-) I have not injured myself either, but mine came from being hyperthyroid for a long time before we found out what was wrong with me, I have since had my thyroid removed. I had my Endo look at my dexa scan and he said I am actually just osteopenic which made me feel a little better. I do take my... (23 replies)
... :) Hi Tami.
I am a new member and read the issues on osteoporosis and the positive responses on this debilitating condition.I am only 42 years old,male and already osteopenic which is confusing as i have never really injured myself.My message to you is to continue to be positive, exercise, take your vitamin D and calcium supplementation and any other prescribed... (23 replies)